# SDR FDEA201502050453

- Difficulty date: February 5, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 964 hours, 27,909 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bottle
- Condition: Handler Error
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RAMP BLEW SLIDE BOTTLE.
